# SDR UHLA2012081900254

- Difficulty date: August 19, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 20,386 hours, 13,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE IS NOT SHOWING ARMED OR DISARMED ON SLIDE INDICATION.  REPLACED BROKEN CONTROL ROD L2 DOOR INDICATION AND ADJUSTED PER AMM 52-42-00.  OPS CHECK GOOD.
